# SDR DALA13047161821

- Difficulty date: September 22, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 48,221 hours, 9,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK OF EMERGENCY LIGHT BATTERY PACKS, FOUND BATTERY PACKS FAILED TEST.   R & R BATTERY PACKS IAW AMM 33-51-07.  OPS CHECKED GOOD.
